# SDR DHL96721118

- Difficulty date: June 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727228
- Aircraft serial: 19545
- System (JASC): 5530 · Vertical Stabilizer
- Part: Forging
- Condition: Cracked
- Location: Vert  Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND VERTICAL FIN FRONT SPAR FORGING LT SIDE LOWER HORIZONTAL CHORD HAS CRACK FROM LBL .5 TO LBL 1.5.  STOP DRILLED CRACK, INSTALLED CHORD REPAIR PER AVITAS ENGINEERING DRAWING 96PMSI124R-1.
